MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM; SCREWDRIVER
Model Number 6550006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from the health care provider via a manufacturer representative regarding a device used for screw posterior fixation, posterior lumbar fusion spinal therapy.It was reported that after the final tightening of the set screw, the set screw debris was removed from the driver, but it was stuck and did not come off.Initial surgery procedure was oblique lateral interbody fusion spinal therapy for adjacent intervertebral disorder.Levels implanted were l4/5.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information was received from the manufacturer representative that the set screw seems it is still stuck to the tip.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis #707274470 part # 6550006 lot # k24a1163: visual and optical inspection confirmed the break off portion of the set screw is jammed on the tip of the driver.The set screw appears to be jammed from the break off process.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20890090
Report Number1030489-2024-01663
Device Sequence Number7921587
Product Code HXX
UDI-Device Identifier00643169754539
UDI-Public00643169754539
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550006
Device Catalogue Number6550006
Device Lot NumberK24A1163
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown